# SDR SWI2023F00186

- Difficulty date: June 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR LOWER FRAME IS CHAFED FWD  FLAGGED      (C-CHECK RO 8/16/2023)    REPAIRED CHAFE DAMAGE ON FWD BAGGAGE BAY DOOR LOWER FWD FRAME AND INNER SKIN REF. REO 670-52-35-458 REV. -- DATED 2023-06-23. ALL STEPS COMPLIED WITH. COMPLIED WITH TASK CARD 51-900-1002-SKY. BLEND OUT NO WEIGHT CHANGE
